# SDR GTIA040421

- Difficulty date: April 20, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Aircraft time: 43,449 hours, 27,475 cycles
- Engine: Pwa JT8D1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Aft Stairwell
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 EA EMERGENCY LIGHTS BROKEN IN AFT STAIRWELL.  REMOVED BROKEN LIGHTS.  INSTALL 5 EA NEW LIGHTS.
